# SDR HEEA0013799

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast Assy
- Part number: 412040101127
- Condition: Corroded
- Location: M/R
- Part time: 3,091 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3100 HOUR INSPECTION.  UNBONDED WEAR SLEEVE AND INSPECT T/D CORROSION ON UPPER MAST.
